# SDR MASA2015101612483

- Difficulty date: October 16, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 14,183 hours, 13,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Weak
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FWD FLASHLIGHT WEAK.
